American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Maria Manuel Clementino, Dirk Hofmann and George Janelidze. Local homeomorphisms via ultrafilter convergence. Proc. Amer. Math. Soc. 133 (2005) 917-922. MR 2113944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Garcia-Ferreira and M. Sanchis. Weak selections and pseudocompactness. Proc. Amer. Math. Soc. 132 (2004) 1823-1825. MR 2051146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson. Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003) 3257-3265. MR 1992867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria Manuel Clementino and Dirk Hofmann. Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002) 3423-3431. MR 1913023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Piotr Koszmider and Franklin D. Tall. A Lindelöf space with no Lindelöf subspace of size $\aleph_1$. Proc. Amer. Math. Soc. 130 (2002) 2777-2787. MR 1900885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dinh The Luc and Jean-Paul Penot. Convergence of asymptotic directions. Trans. Amer. Math. Soc. 353 (2001) 4095-4121. MR 1837222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elzbieta Wagner-Bojakowska and Wladyslaw Wilczynski. Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000) 413-418. MR 1707533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Brock and Gary Richardson. Strict regular completions of Cauchy spaces. Proc. Amer. Math. Soc. 128 (2000) 1547-1554. MR 1641653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Shibakov. A countable nondiscrete topological field without nontrivial convergent sequences . Proc. Amer. Math. Soc. 127 (1999) 3091-3094. MR 1600137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander Shibakov. Sequential group topology on rationals with intermediate sequential order. Proc. Amer. Math. Soc. 124 (1996) 2599-2607. MR 1353400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Garcia-Ferreira and V. I. Malykhin. $p$-sequentiality and $p$-Fréchet-Urysohn property of Franklin compact spaces . Proc. Amer. Math. Soc. 124 (1996) 2267-2273. MR 1327014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. G. Petalas and T. Vidalis. Characterisation of compactness through convergence in Tychonoff spaces. Proc. Amer. Math. Soc. 124 (1996) 633-636. MR 1328370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Szymon Dolecki, Gabriele H. Greco and Alojzy Lechicki. When do the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide? . Trans. Amer. Math. Soc. 347 (1995) 2869-2884. MR 1303118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yves Sonntag and Constantin Zălinescu. Set convergences. An attempt of classification . Trans. Amer. Math. Soc. 340 (1993) 199-226. MR 1173857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael W. Hero. Special $\alpha$-limit points for maps of the interval . Proc. Amer. Math. Soc. 116 (1992) 1015-1022. MR 1100653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jean-Paul Penot. The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity . Proc. Amer. Math. Soc. 113 (1991) 275-285. MR 1068129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski. Small systems convergence and metrizability . Proc. Amer. Math. Soc. 103 (1988) 105-112. MR 938652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kazuhiro Sakai. Periodic points of positively expansive maps . Proc. Amer. Math. Soc. 94 (1985) 531-534. MR 787907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. J. Gazik, B. H. Park and G. D. Richardson. A Wallman-type compactification for convergence spaces . Proc. Amer. Math. Soc. 92 (1984) 301-304. MR 754726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mary Ellen Rudin. Two problems of Dowker . Proc. Amer. Math. Soc. 91 (1984) 155-158. MR 735583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hédy Attouch and Roger J.-B. Wets. A convergence theory for saddle functions . Trans. Amer. Math. Soc. 280 (1983) 1-41. MR 712247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. C. Kent and G. D. Richardson. Completely regular and $\omega $-regular spaces . Proc. Amer. Math. Soc. 82 (1981) 649-652. MR 614896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard N. Ball. Convergence and Cauchy structures on lattice ordered groups . Trans. Amer. Math. Soc. 259 (1980) 357-392. MR 567085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vinod Kumar. Compactification of a convergence space . Proc. Amer. Math. Soc. 73 (1979) 256-262. MR 516474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2